# SDR CALA2017082502851

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D5347112320300
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT AFT SHEAR WEB ATTACH ANGLE HAS CORROSION ON BOTTOM SIDE AT FRAME 70.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-72-11-911- 001, PARA 2.
